# SDR DL777030001

- Difficulty date: January 1, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 11,890 hours, 2,182 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: UNK
- Condition: Unserviceable
- Location: Seat 30j
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FRC-257-8930J PASSENGER SEAT 30J INSEAT VIDEO MONITOR INOP WONT TURN ON. REPLACED AVU AND LOADED SOFTWARE. CHECKS GOOD BUT VIDEO MONITOR IS INOP AND HAS A STRONG ELECTRICAL SMELL. REMOVED MONITOR. ALL MOUNTING HARWARE STILL PRESENT ON ARM. STOWED ARM AND LOCKED OUT. CONT ON MCO NEEDS MONITOR NIS ATL                                                                                                                                                                                                                                                                                                                                                                        ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
